... for over a year, but I am still taking Cymbalta. At this point will Cymbalta help prevent a relapse, or can I safely stop taking it?
bogeycat; Just from what many of us suffer with like you, I Have seen so many people say just what you are saying and then go off of there medication and it all comes back. Then also not always does the same medication work as well as it does now. You are feeling good because of the medication in most cases This junk we have does not just go away and if you have the medication to keep it in check I would stay on it. But if you decide to get off of it do it with the doctors help this medication is really hard to come off of and it has to be done very slowly or you well get all kinds of side effects terrible side effects. Wait awhile until you see your doctor and ask him or her what they think but I know you would feel better taking it then trying to stop and have all the junk as I call it come back. Good luck glad you are feeling better Chuck1957
I went through the same thing with a different anti-depressant several years ago. I thought, "I'm not depressed anymore and I'm going to just stop taking it." I did it cold turkey without even telling my doctor. Bad idea on both counts. Within a few days I was a crying, depressed mess, and felt awful. I went to see my doctor and told her what I did. She told me I should have never gone cold turkey, and that it was obviously something my body needs. Some of us just have a chemical imbalance in the brain that these meds correct. I asked her if that meant I'd have to take anti-depressants the rest of my life, and she said "probably." Needless to say, I still take them. I don't want to feel that way ever again.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 3 answers
Posted 1 Mar 2012 • 6 answers
Posted 24 Nov 2014 • 4 answers
Posted 21 Oct 2015 • 1 answer
Posted 27 Aug 2016 • 1 answer